×

zbMATH — the first resource for mathematics

On the system of rational difference equations \(x_n=a/y_{n-3}\), \(y_n=by_{n-3}/x_{n-q}y_{n-q}\). (English) Zbl 1123.39006
The author studies the system of rational difference equation \[ x_n=a/y_{n-3}, \quad y_n=by_{n-3}/x_{n-q}y_{n-q}, \;n=1,2,\dots, \] where \(q>3\) is an integer and is not an integer multiple of \(3\), \(a\) and \(b\) are positive constants, and the initial values \(x_{-q+1}, x_{-q+2},\dots, x_0, y_{-q+1}, y_{-q+2},\dots,y_0\) are positive real numbers. Results are obtained on the behavior of the solutions \(\{(x_n,y_n)\}_{n=-(q-1)}^{\infty}\) for the cases when \(a=b, a<b\), and \(a>b\).

MSC:
39A11 Stability of difference equations (MSC2000)
39A20 Multiplicative and other generalized difference equations, e.g., of Lyness type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Çinar, C., On the positive solutions of the difference equation system xn+1=1/yn, yn+1=yn/xn−1yn−1, Appl. math. comput., 158, 303-305, (2004)
[2] Yang, X.; Liu, Y.; Bai, S., On the system of high order rational difference equations \(x_n = \frac{a}{y_{n - p}}\), \(y_n = \frac{\mathit{by}_{n - p}}{x_{n - q} y_{n - q}}\), Appl. math. comp., 171, 853-856, (2005) · Zbl 1093.39013
[3] Özban, A.Y., On the positive solutions of the system of rational difference equations xn+1=1/yn−k, yn+1=yn/xn−myn−m−k, J. math. anal. appl., 323, 26-32, (2006)
[4] Yang, X., On the system of rational difference equations xn+1=1+xn/yn−m, yn+1=1+yn/xn−m, J. math. anal. appl., 307, 305-311, (2005)
[5] Clark, D.; Kulenovic, M.R., A coupled system of rational difference equations, Comput. math. appl., 43, 849-867, (2002) · Zbl 1001.39017
[6] Papaschinopoulos, G.C.; Schinas, C.J., On a system of two nonlinear difference equations, J. math. anal. appl., 219, 415-426, (1998) · Zbl 0908.39003
[7] Camouzis, E.; Papaschinopoulos, G.C., Global asymptotic behavior of positive solutions on the system of rational difference equations xn+1=1+xn/yn−m, yn+1=1+yn/xn−m, Appl. math. lett., 17, 733-737, (2004) · Zbl 1064.39004
[8] Yuan, Z.; Huang, L., All solutions of a class of discrete-time systems are eventually periodic, Appl. math. comput., 158, 537-546, (2004) · Zbl 1059.93080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.